# SDR DXTA2021021004703

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N502QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0147
- Aircraft time: 2,273 hours, 1,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 4623M
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: DURING PREFLIGHT EMER LIGHTS CHECK. THE WING EXTERIOR OVERWING LIGHT,  SEATS 5AND 8 FLOOR LIGHTS AND SEAT 7 OVERHEAD EMER LIGHTS NOT WORKING.///SIGN-OFF///REMOVED AND REPLACE EMERGENCY LIGHTING BATTERY PACK IAW CE-680A AMM 33-50-06
